American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Roger E. Howe and Eng-Chye Tan. Homogeneous functions on light cones: the infinitesimal structure of some degenerate principal series representations . Bull. Amer. Math. Soc. 28 (1993) 1-74. MR 1172839.
Abstract, references, and article information   
View Article: PDF

[2] Eric M. Friedlander and Brian J. Parshall. Representations of mod $p$ Lie algebras. Bull. Amer. Math. Soc. 17 (1987) 129-132. MR 888888.
Abstract, references, and article information   
View Article: PDF

[3] J. E. Humphreys. The Steinberg representation. Bull. Amer. Math. Soc. 16 (1987) 247-263. MR 876960.
Abstract, references, and article information   
View Article: PDF

[4] R. K. Gupta. Generalized exponents via Hall-Littlewood symmetric functions. Bull. Amer. Math. Soc. 16 (1987) 287-291. MR 876966.
Abstract, references, and article information   
View Article: PDF

[5] Daniel E. Flath. On $\mathfrak{s}\mathfrak{o}_8$ and tensor operators of $\mathfrak{s}\mathfrak{l}_3$. Bull. Amer. Math. Soc. 10 (1984) 97-100. MR 722860.
Abstract, references, and article information   
View Article: PDF

[6] A. Berele and A. Regev. Hook young diagrams, combinatorics and representations of Lie superalgebras. Bull. Amer. Math. Soc. 8 (1983) 337-339. MR 684903.
Abstract, references, and article information   
View Article: PDF

[7] R. V. Moody and J. Patera. Fast recursion formula for weight multiplicities. Bull. Amer. Math. Soc. 7 (1982) 237-242. MR 656202.
Abstract, references, and article information   
View Article: PDF

[8] V. Lakshmibai, C. Musili and C. S. Seshadri. Geometry of $G/P$. Bull. Amer. Math. Soc. 1 (1979) 432-435. MR 520081.
Abstract, references, and article information   
View Article: PDF

[9] Richard E. Block. Classification of the irreducible representations of $\mathfrak{s}\mathfrak{l}\left( {2,{\text{C}}} \right)$. Bull. Amer. Math. Soc. 1 (1979) 247-250. MR 513751.
Abstract, references, and article information   
View Article: PDF

[10] Richard E. Block. Irreducible representations of Lie algebra extensions. Bull. Amer. Math. Soc. 80 (1974) 868-872. MR 0382371.
Abstract, references, and article information   
View Article: PDF

[11] J. E. Humphreys and D. N. Verma. Projective modules for finite Chevalley groups. Bull. Amer. Math. Soc. 79 (1973) 467-468. MR 0320176.
Abstract, references, and article information   
View Article: PDF

[12] J. Lepowsky. Multiplicity formulas for certain semisimple Lie groups. Bull. Amer. Math. Soc. 77 (1971) 601-605. MR 0301142.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1